Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 227, NWS Atlanta, GA

December 28, 2018Coweta County, Fayette County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 9:47 AM EST for Coweta County, Fayette County, Georgia. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Dec 28, 2018, 9:47 AM EST (14:47 UTC)
Expired
Dec 29, 2018, 6:16 AM EST
In force
20 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Coweta County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 2 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Line Creek below Lake McIntosh (LMCG1). The gauge peaked at 12.42 ft at Dec 28, 2018, 6:00 PM EST.

actionminormoderate5101512/2812/2912/30
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344630, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

064 
WGUS42 KFFC 281447
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
947 AM EST Fri Dec 28 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Line Creek near Below Lake McIntosh affecting Coweta and Fayette 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC077-113-290446-
/O.NEW.KFFC.FL.W.0227.181228T1447Z-000000T0000Z/
/LMCG1.1.ER.181228T1401Z.181228T1401Z.000000T0000Z.UU/
947 AM EST Fri Dec 28 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Line Creek near Below Lake McIntosh.
* From this morning until further notice.
* At 9 AM Friday the stage was 9.8 feet...and rising.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding begins in the
  woodlands along the creek downstream from the gage on the tailwater
  side of Lake McIntosh Dam. Low lying portions on the west side of 
  the Falcon Field Airport property will begin to flood.
  

&&

LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456


$$
3 follow-up statements
835 
WGUS82 KFFC 290151
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
851 PM EST Fri Dec 28 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Morning Creek near North Fayetteville affecting Fayette and Fulton
  Counties

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Whitewater Creek near Starrs Mill affecting Fayette County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Line Creek near Peachtree City affecting Coweta and Fayette 
  Counties 

  Line Creek near Below Lake McIntosh affecting Coweta and Fayette 
  Counties 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 


GAC063-113-255-291550-
/O.EXT.KFFC.FL.W.0232.181229T0303Z-181230T0936Z/
/LOVG1.1.ER.181229T0303Z.181229T1200Z.181230T0336Z.NO/
851 PM EST Fri Dec 28 2018

...Flood Warning extended until late Saturday night...The Flood 
Warning continues for
  The Flint River near Lovejoy.
* From tonight until late Saturday night.
* At 8 PM Friday the stage was 11.3 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 13.8 feet by tomorrow morning.The river will fall below 
  flood stage by tomorrow late evening.
* At 14 feet...Moderate flooding begins. Significant flooding 
  occurs of residential yards upstream of the gage betweenUpper 
  Riverdale Road and Georgia Highway 138. Some roads begin to flood 
  such as Upper Riverdale Road and Mockingbird Road. Flooding expands
  on portions of the Rivers Edge Golf Course. Several holes and 
  fairways will flood.
  

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC113-121-290221-
/O.CAN.KFFC.FL.W.0241.000000T0000Z-181229T0151Z/
/MCFG1.1.ER.181228T1616Z.181228T2015Z.181228T2316Z.UU/
851 PM EST Fri Dec 28 2018

The Flood Warning is cancelled for
  The Morning Creek near North Fayetteville.
* This takes effect immediately.
* At 8 PM Friday the stage was 12.9 feet and falling.
* Flood stage is 14 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3355 8453 3360 8449 3347 8439 3346 8439


$$

GAC113-291447-
/O.EXT.KFFC.FL.W.0256.000000T0000Z-181229T1447Z/
/SMFG1.1.ER.181228T2308Z.181229T0400Z.181229T0847Z.UU/
851 PM EST Fri Dec 28 2018

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Whitewater Creek near Starrs Mill.
* Until Saturday morning.
* At 8 PM Friday the stage was 11.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10 feet.
* The river will continue rising to near 11.4 feet by tonight. The 
  river will fall below flood stage early tomorrow.
* At 11 feet...Minor flooding continues in the woodlands and fields
  along the creek downstream from the Starrs Mill Dam to Line Creek. 
  The parking lot will be under a foot of water at Starrs Mill Park. 
  The rock access road leading to the park will begin to flood. Flood
  waters will be flowing through the concrete spillway.
  

&&

LAT...LON 3327 8450 3328 8451 3336 8453 3336 8449


$$

GAC077-113-291550-
/O.CON.KFFC.FL.W.0243.000000T0000Z-000000T0000Z/
/PHCG1.2.ER.181228T1601Z.181228T2230Z.000000T0000Z.UU/
851 PM EST Fri Dec 28 2018

The Flood Warning continues for
  The Line Creek near Peachtree City.
* Until further notice.
* At 8 PM Friday the stage was 14.6 feet and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 15 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands along the creek upstream and downstream 
  from the gage just below Georgia Highway 54. Residential yards on 
  Wynnmeade Parkway around Wynns Pond will be flooded up to 3 feet 
  deep. The flood waters will be reach the foundations of a few 
  homes. The significant flow into Lake McIntosh causes large 
  portions of the Planterra Ridge Golf Course to flood.
  

&&

LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463


$$

GAC077-113-291550-
/O.CON.KFFC.FL.W.0227.000000T0000Z-000000T0000Z/
/LMCG1.1.ER.181228T1401Z.181228T2245Z.000000T0000Z.UU/
851 PM EST Fri Dec 28 2018

The Flood Warning continues for
  The Line Creek near Below Lake McIntosh.
* Until further notice.
* At 8 PM Friday the stage was 12.2 feet and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 12 feet...Minor flooding continues to expand into the 
  woodlands along the creek downstream from the gage on the tailwater
  side of Lake McIntosh Dam. Portions on the west side of the Falcon 
  Field Airport property will be flooded. Portions of baseball fields
  will begin to flood on the south end of the Baseball and Soccer 
  Complex off of Georgia Highway 74. A portion of the Fayette County 
  Water Treatment Plant near the fields will begin to flood also.
  

&&

LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456


$$

GAC077-113-255-291550-
/O.CON.KFFC.FL.W.0247.000000T0000Z-000000T0000Z/
/LING1.1.ER.181228T1801Z.181229T0116Z.000000T0000Z.NO/
851 PM EST Fri Dec 28 2018

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 08PM Friday the stage was 12.9 feet and rising.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 13.5 feet...Minor flooding of the natural flood plain expands 
  further into agricultural and wooded areas. The water level reaches
  the bottom of the USGS gage house.
  

&&

LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455


$$
446 
WGUS82 KFFC 290757
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
257 AM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Georgia...
  Line Creek near Below Lake McIntosh affecting Coweta and Fayette 
  Counties 


GAC077-113-292157-
/O.CON.KFFC.FL.W.0227.000000T0000Z-000000T0000Z/
/LMCG1.1.ER.181228T1401Z.181228T2245Z.000000T0000Z.UU/
257 AM EST Sat Dec 29 2018

The Flood Warning continues for
  The Line Creek near Below Lake McIntosh.
* Until further notice.
* At 2 AM Saturday the stage was 10.5 feet...and 
  falling.
* Minor flooding is occurring and -- flooding is forecast.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands along the creek downstream from the gage on the tailwater
  side of Lake McIntosh Dam. Low lying portions on the west side of 
  the Falcon Field Airport property will begin to flood.
  

&&

LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456


$$
248 
WGUS82 KFFC 291116
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
616 AM EST Sat Dec 29 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Line Creek near Below Lake McIntosh affecting Coweta and Fayette 
  Counties

 
GAC077-113-291146-
/O.CAN.KFFC.FL.W.0227.000000T0000Z-181229T1116Z/
/LMCG1.1.ER.181228T1401Z.181228T2245Z.181229T0835Z.UU/
616 AM EST Sat Dec 29 2018

The Flood Warning is cancelled for
  The Line Creek near Below Lake McIntosh.
* This takes effect immediately.
* At 6 AM Saturday the stage was 9.2 feet...and 
  falling.
* Flood stage is 10.0 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:37 AM EST, 3 hours 10 minutes earlier.

Area forecast discussion, Dec 28, 6:37 AM EST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
637 AM EST Fri Dec 28 2018

.PREV DISCUSSION... /issued 406 AM EST Fri Dec 28 2018/

SHORT TERM /Today through Saturday/...

Significant wave of showers and embedded thunderstorms moved
through the NW half of the area during the evening and first part
of the overnight hours. This was largely due to a strong low level
jet that interacted with a warm located along the I85 corridor on
the west side and along I20 to the east. This produced around 2
inches in the last 6 hours from LaGrange to Newnan and portions of
the metro. These areas also received close to an inch 8 to 12
hours ago bring totals up to around 3 inches with locally higher
amounts. This has resulted in some localized flooding across the
area although difficult to discern flash versus areal at this point
with the multiple rounds of precip affecting these areas.

Seeing a relative lull at the moment but next wave already forming
over portions of Alabama along actual frontal boundary. Should see
NW GA get in on the act first with most significant activity
later this morning. Initially this line will not have much
movement but front does eventually get some momentum with line
moving through the metro by early afternoon. Current Flash Flood
watch looks to cover these areas well and no changes planned
there. May be able to cancel watch early given earlier expected
clearing trend later tonight.

Front will stall through Saturday and SW flow aloft will ensure
deep layer moisture will continue to stream in. Some discrepancy
in models as to where re-development of activity takes place with
GFS and other global models indicating southern sections of the
forecast area while convective allowing models indicate more along
the I85 corridor and areas that have been seen the most rain. Have
used a blend for now but kept likely pops over southern most
sections for now but this will need to be refined.

No significant gusts of note per latest mesonet obs and should be
able to allow wind advisory expire at 12Z.

Deese

LONG TERM /Saturday Night through Thursday/...
Long term period will be punctuated by a prolonged wet period. The
upper level low will move across northern Mexico Saturday night
into Monday with deep moist southwest flow feeding periods of
showers. A warm front will lift northward Sunday, and a cold front
will move into the area late Monday as the now upper level wave
pushes the surface low through the Mississippi, Tennessee Valleys
onto the Ohio Valley by Tuesday. Isolated thunderstorms will be
possible Monday afternoon and again Tuesday afternoon in the
vicinity of the cold front. The cold front slowly pushes through
the forecast area Tuesday and Wednesday as the next upper level
low digs into the desert southwest. As the upper low ejects across
the Gulf Coast states by the end of the week, surface low pushes
the front through the forecast area by the end of the week.
Current rainfall totals for Saturday night through Wednesday
morning are in the 1.5 to 3 inch range. With already saturated
soils and multiple days of rainfall, the threat for flash flooding
in addition to river flooding will continue for several days. Have
stayed close to guidance temperatures through the extended period,
which brings near freezing temperatures into portions of north
Georgia Thursday morning which would support a mix of rain and
snow briefly Thursday morning. At this time any accumulations will
be an inch or less.

Atwell

PREV DISCUSSION... /Issued 108 AM EST Fri Dec 28 2018/

.AVIATION...
12Z UPDATE...

IFR conditions for the most part but periodic lines of SHRA have
allowed for temporary improvements. Overall, expect continued
bands of SHRA for first part of today along with continued
IFR/LIFR conditions due to cigs. Winds to become SW early
afternoon and coincide with a second round of heavy SHRA with
embedded TSRA. It will take awhile for front to clear with a
prolonged period of -RA through 04Z. Improvement to MVFR looks to
be delayed now for the overnight period Sat night.

//ATL CONFIDENCE...12Z UPDATE...
Medium on LIFR duration.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  48  65  49 / 100  50  20  60
Atlanta         66  47  60  50 / 100  40  20  60
Blairsville     61  40  58  44 / 100  20   5  50
Cartersville    65  43  57  45 / 100  20   5  50
Columbus        69  55  64  54 / 100  60  60  60
Gainesville     62  45  62  48 / 100  30   5  50
Macon           70  56  66  55 / 100  70  60  60
Rome            65  41  56  45 / 100  10   5  50
Peachtree City  67  48  62  49 / 100  50  40  60
Vidalia         75  62  70  60 /  90  80  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar...
Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Taylor...Towns...Troup...Union...Upson...Walker...Walton...
Warren...White...Whitfield...Wilkes.

Wind Advisory until 7 AM EST this morning for the following
zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee...
Cobb...Dade...Dawson...Douglas...Fannin...Floyd...Gilmer...
Gordon...Haralson...Lumpkin...Murray...Paulding...Pickens...
Polk...Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Deese
LONG TERM....Atwell
AVIATION...Deese
Hazardous weather outlook, Dec 28, 5:58 AM EST, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
558 AM EST Fri Dec 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
558 AM EST Fri Dec 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Showers and a few thunderstorms will move across the area through
tonight. Locally heavy rain and brief strong wind gusts can be
expected, especially in the higher terrain of north Georgia. A
Flash Flood Watch is in effect through tomorrow morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Several rounds of showers will continue into next week, with
isolated thunderstorms possible Monday and Tuesday. Much of the
area could see 2 to 4 inches of additional rainfall, with locally
higher amounts possible. This rainfall will increase the river
and stream flood threat once again as grounds remain wet from
recent rains. Localized flash flooding will also be a concern in
flood prone areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Dec 28, 8:28 AM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
828 AM EST FRI DEC 28 2018

GAZ042-052-053-281400-
Coweta GA-Carroll GA-Heard GA-
828 AM EST FRI DEC 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COWETA...SOUTHERN
CARROLL AND NORTHERN HEARD COUNTIES UNTIL 900 AM EST...

At 828 AM EST...a thunderstorm was over Napoleon, or 10 miles east
of Wedowee...moving northeast at 50 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Carrollton, Bowdon, Mount Zion, Whitesburg, Ephesus, Centralhatchee,
Roopville, Plant Yates, Bowdon Junction, Tyus, Handy, Roosterville,
Seaton Lake, Clem, Frolona, John Tanner State Park, Lowell, Plant
Wansley and Blackjack Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3367 8515 3358 8493 3338 8485 3326 8526
      3349 8531
TIME...MOT...LOC 1328Z 233DEG 46KT 3334 8531

WIND...40MPH
Special weather statement, Dec 28, 9:16 AM EST, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
916 AM EST FRI DEC 28 2018

GAZ044-052>056-066-067-078-281500-
Harris GA-Fayette GA-Clayton GA-Coweta GA-Troup GA-Heard GA-
Spalding GA-Meriwether GA-South Fulton GA-
916 AM EST FRI DEC 28 2018

At 913 AM EST...a line of heavy rain was along a line extending from
near Chattahoochee Hill Country to near Jones Crossroads...and
moving east at 40 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Newnan, LaGrange, Fayetteville, Jonesboro, Greenville, Peachtree
City, Union City, Forest Park, Riverdale, College Park, Fairburn,
Tyrone, Morrow, Palmetto, Senoia, Hogansville, Grantville, Lake City,
Woodbury and Luthersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3349 8488 3352 8482 3355 8483 3359 8481
      3360 8478 3365 8431 3319 8448 3318 8451
      3288 8460 3285 8516 3286 8517
TIME...MOT...LOC 1413Z 257DEG 35KT 3355 8480 3290 8509

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 11:03 PM ESTSpecial Weather StatementFFCTroup42 min
Dec 28, 12:35 AM ESTSpecial Weather StatementFFCFayette, Henry, Meriwether, Pike, Spalding40 min
Dec 28, 2:27 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 28, 4:53 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 28, 4:53 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 5:34 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 28, 6:58 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 7:23 AM ESTRiver Flood WarningFFCFulton24 hr
Dec 28, 7:30 AM ESTRiver Flood WarningFFCWhitfield3 days
Dec 28, 7:38 AM ESTRiver Flood WarningFFCFulton, Gwinnett6 hr
Dec 28, 7:38 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 7:54 AM ESTRiver Flood WarningFFCCobb, Fulton24 hr
Dec 28, 8:07 AM ESTRiver Flood WarningFFCFulton2 hr
Dec 28, 8:15 AM ESTRiver Flood WarningFFCDawson, Forsyth9 hr
Dec 28, 8:21 AM ESTRiver Flood WarningFFCDeKalb6 hr
Dec 28, 8:28 AM ESTSpecial Weather StatementFFCCarroll32 min
Dec 28, 8:34 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 8:37 AM ESTFlash Flood WarningFFCDawson, Hall, Lumpkin, Towns, Union, White6 hr
Dec 28, 8:42 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 9:00 AM ESTRiver Flood WarningFFCCatoosa19 hr
Dec 28, 9:08 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 9:14 AM ESTAreal Flood WarningFFCCobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more6 hr
Dec 28, 9:16 AM ESTSpecial Weather StatementFFCClayton, Coweta, Fayette, Meriwether, Troup44 min
Dec 28, 9:21 AM ESTAreal Flood WarningFFCClayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more6 hr
Dec 28, 9:21 AM ESTRiver Flood WarningFFCCoweta24 hr
Dec 28, 9:22 AM ESTRiver Flood WarningFFCFulton11 hr
Dec 28, 9:26 AM ESTRiver Flood WarningFFCGwinnett23 hr
Dec 28, 9:26 AM ESTRiver Flood WarningFFCCobb, Douglas46 hr
Dec 28, 9:30 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 28, 9:36 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 10:11 AM ESTRiver Flood WarningFFCHall, White6 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCobb, Fulton21 days
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCobb, Fulton22 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard50 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCGwinnett, Walton11 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCDeKalb, Rockdale35 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCNewton, Rockdale47 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCBarrow, Jackson37 hr
Dec 28, 10:14 AM ESTSpecial Weather StatementFFCHarris, Muscogee, Talbot31 min
Dec 28, 10:34 AM ESTRiver Flood WarningFFCDeKalb, Fulton5 hr
Dec 28, 10:39 AM ESTRiver Flood WarningFFCDeKalb3 hr
Dec 28, 10:47 AM ESTSpecial Weather StatementFFCButts, Jasper, Jones, Monroe, Morgan, Putnam43 min
Dec 28, 10:59 AM ESTSpecial Weather StatementFFCMarion, Stewart, Taylor46 min
Dec 28, 11:02 AM ESTRiver Flood WarningFFCFulton9 hr
Dec 28, 11:17 AM ESTRiver Flood WarningFFCMurray, Whitfield39 hr
Dec 28, 11:18 AM ESTAreal Flood WarningFFCBanks, Hall, Jackson6 hr
Dec 28, 11:33 AM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more42 min
Dec 28, 11:34 AM ESTRiver Flood WarningFFCFayette, Fulton21 days
Dec 28, 11:44 AM ESTRiver Flood WarningFFCTroup21 days
Dec 28, 11:45 AM ESTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Sumter and 1 more45 min
Dec 28, 11:55 AM ESTRiver Flood WarningFFCCoweta, Fayette15 hr
Dec 28, 12:00 PM ESTRiver Flood WarningFFCCherokee22 hr
Dec 28, 12:03 PM ESTRiver Flood WarningFFCMurray5 hr
Dec 28, 12:46 PM ESTSpecial Weather StatementFFCDooly, Sumter29 min
Dec 28, 2:11 PM ESTRiver Flood WarningFFCFulton34 hr
Dec 28, 2:11 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding28 hr
Dec 28, 3:08 PM ESTRiver Flood WarningFFCFulton21 days
Dec 28, 3:59 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Dec 28, 3:59 PM ESTRiver Flood WarningFFCCherokee11 hr
Dec 28, 5:36 PM ESTRiver Flood WarningFFCDouglas21 days
Dec 28, 6:14 PM ESTRiver Flood WarningFFCDouglas, Fulton22 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCHeard20 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee43 hr
Dec 28, 6:19 PM ESTRiver Flood WarningFFCDeKalb10 hr
Dec 28, 6:26 PM ESTRiver Flood WarningFFCFayette26 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.